Prystiq - Had weight gain on Effexor XR will I on Prystiq?
- 24 Mar 2016 by lillypilly
- 27 March 2016
- effexor, effexor xr, pristiq, obesity, anxiety, generalized anxiety disorder, weight
I was on Effexor XR for 4 years for generalized anxiety, after feeling better I weened of it. Now I am an anxious mess again and have started on Pristiq because Effexor caused me to stack on 15kgs. I am really worried that this will happen with Pristiq, has anyone else had weight gain on Effexor and not on Pristiq?
Hi... i have been on pristiq for 2 months now... no noticeable weight gain
Does Pristiq help you as well with the anxiety? Opposed to the effexor?
Hi, lilly! All I can say is that I had no weight gain on any antidepressants including Pristiq. It all depends on your metabolism and how you, as an individual, react to any given medication. For what it's worth though, Pristiq is concerned to be one of the more weight neutral antidepressants.
Best of luck to you with this, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 2 answers
Posted 2 May 2013 • 22 answers
Posted 18 Jan 2015 • 2 answers
Posted 19 Apr 2015 • 1 answer
Posted 20 Nov 2015 • 2 answers